MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / XCELA; PERIPHERALLY INSERTED CENTRAL CATHETER

ANGIODYNAMICS ANGIODYNAMICS / XCELA; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number 45672
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into this event is on-going.Upon completion of the investigation, a supplemental medwatch will be submitted.(b)(4).** the initial mdr for this complaint record was originally submitted on 09/15/2015 via usps.Due to e-submitting requirements, it was not accepted.Per request, this initial mdr report is being submitted via the esubmitter program.
 
Event or Problem Description
Report of hub detaching from an indwelling picc requiring removal of the picc.No report of patient complications.

Brand Name
ANGIODYNAMICS / XCELA
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801, ny
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801, ny
Manufacturer Contact
law ryan
10 glens falls technical park
glens falls, ny 12801, ny 
7424488
MDR Report Key5538825
Report Number1317056-2016-00030
Device Sequence Number2433248
Product Code LJS
UDI-Device IdentifierM001456720
UDI-PublicM001456720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45672
Device Catalogue NumberM001456720
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2015
Supplement Date Received by Manufacturer09/15/2015
Initial Report FDA Received Date03/31/2016
Supplement Report FDA Received Date03/31/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown